# SDR DALA2017062805021

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL SKIN, BS 1087 BETWEEN LONGERONS 13 AND 14R. THE  SKIN WAS REPAIRED IAW ETI -17-17-074, REV ORIGINAL AND ER/A 558173-14, REV ORIGINAL,
